| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 3, 2009, no. 9-12


S. K. Srivastava, A. Kaur
      Eventual stability of impulsive differential system
      Appl. Math. Sci., Vol. 3, 2009, no. 9-12, 403-414.

Bin Zheng
      A class of parallel iterative method for 1D diffusion equation
      Appl. Math. Sci., Vol. 3, 2009, no. 9-12, 415-420.

N. H. Shah, K. T. Shukla
      Deteriorating inventory model for waiting time partial backlogging
      Appl. Math. Sci., Vol. 3, 2009, no. 9-12, 421-428.

M. Rachik, A. Abdelhak, E. Labriji
      On the tolerable perturbed initial states: Discrete systems
      Appl. Math. Sci., Vol. 3, 2009, no. 9-12, 429-442.

O. Louskou-Bozapalidou
      Stochastic monoids
      Appl. Math. Sci., Vol. 3, 2009, no. 9-12, 443-446.

N. Abbasi, S. Dokoohaki, H. Jamali
      The application of Stuart-Maxwell test in determining the identically distributed correct choice
      Appl. Math. Sci., Vol. 3, 2009, no. 9-12, 447-450.

Huang Zheng, Gao Mingzhe, Xu Jingshi
      On Hilbert's integral inequality and applications
      Appl. Math. Sci., Vol. 3, 2009, no. 9-12, 451-459.

B. J. McCartin
      Fourth-order accurate simplified coupled characteristics-based schemes for the hyperbolic heat conduction equations
      Appl. Math. Sci., Vol. 3, 2009, no. 9-12, 461-490.

Wankun Zhou, S. Shao, Zhiqiang Gao
      A stability study of the active disturbance rejection control problem by a singular perturbation approach
      Appl. Math. Sci., Vol. 3, 2009, no. 9-12, 491-508.

M. S. Youssef
      Bayesian estimation for the Pareto parameters using quasi-likelihood function
      Appl. Math. Sci., Vol. 3, 2009, no. 9-12, 509-517.

A. Kaabi
      Preconditioned global FOM and GMRES methods for solving Lyapunov matrix equations
      Appl. Math. Sci., Vol. 3, 2009, no. 9-12, 519-531.

E. S. Fahmy, H. A. Abdusalam
      Exact solutions for some reaction diffusion systems with nonlinear reaction polynomial terms
      Appl. Math. Sci., Vol. 3, 2009, no. 9-12, 533-540.

M. Zaindin, A. M. Sarhan
      Parameters estimation of the modified Weibull distribution
      Appl. Math. Sci., Vol. 3, 2009, no. 9-12, 541-550.

A. Janteng, S. A. Halim
      A subclass of quasi-convex functions with respect to symmetric points
      Appl. Math. Sci., Vol. 3, 2009, no. 9-12, 551-556.

A. Janteng
      Starlike functions of complex order
      Appl. Math. Sci., Vol. 3, 2009, no. 9-12, 557-564.

M. Rachik, A. Abdelhak, E. Labriji
      A control trajectory problem: Continuous systems
      Appl. Math. Sci., Vol. 3, 2009, no. 9-12, 565-574.

A. Shokrollahi
      Characterization of diagonalizable matrices: An algorithm
      Appl. Math. Sci., Vol. 3, 2009, no. 9-12, 575-580.

M. R. Alirezaee, M. Afsharian
      A selective and gradual method for efficiency improvement of DEA models
      Appl. Math. Sci., Vol. 3, 2009, no. 9-12, 581-590.

A. Al-Khedhairi
      The chaos and control of food chain model using nonlinear feedback
      Appl. Math. Sci., Vol. 3, 2009, no. 9-12, 591-604.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |